Home Page

Author Index

Reviewer Index

Editorial Index

 
 
     JJMS Lastest Issue
 
 Jordanian Journals  
Home  

Editorial Board

 
  - Editors  
  - Associate Editorial Board  
Advisory Board  

Forthcoming Papers

Latest Issue

Back Issues

Publication Ethics  
Manuscript Organization  
Electronic Submission  

Electronic Online Submission

Contact Address  
   
 
 

 

 

Latest Issue

Volume 10, No. 3, June 2017

  Articles

 

 

BEST APPROXIMATION, FIXED POINTS AND INVARIANT APPROXIMATION IN LINEAR METRIC SPACES

If G is a nonempty subset of a metric space (X; d) and x 2 X, a
point g0 2 G is called a best approximation to x in G if d(x; g0) = dist(x;G) inffd(x; g) : g 2 Gg. The set of all best approximations to x in G is denoted by PG(x). The set-valued map PG is called a best approximation map. This paper shows how the best approximation map helps in nding xed points of certain mappings in linear metric spaces. The results proved in the paper generalize and extend several known results on the subject.

 

 

T. D. NARANG

 

JJMS, 2017, 10(3),189-197

SOME CHARACTERIZATIONS OF CAMPANATO SPACES VIA
THE COMMUTATOR OF FRACTIONAL INTEGRAL OPERATOR

In this paper, we give some characterizations of Campanato spaces via the commutators or higher order commutators of fractional integral operator.

 

DAN LI

ZHENLONG ZHANG

ZONGGUANG LIU

 

JJMS, 2017, 10(3),199-215

SOME STUDIES ON ORDERED KRASNER HYPERRINGS WITH RESPECT TO DERIVATIONS

The concept of ordered Krasner hyperrings is a generalization of the
concept of ordered rings. In this paper, we study subhyperrings, d-subhyperrings and injective subhyperrings of ordered Krasner hyperrings. Also, the notion of convex ordered Krasner hyperrings is introduced and some related results are studied.
Moreover, we prove that for an injective strong derivation d of a convex ordered Krasner hyperring (R;+; ; ) associated to a d-strongly regular relation , there exists an injective strong derivation on (R= ; ; ;).

 

SABER OMIDI

BIJAN DAVVAZ

JJMS, 2017, 10(3),217-234

AN ASPECT OF LOCAL PROPERTY OF FOURIER SERIES

In this paper, a general theorem concerning N; pn; n k summability
factors of Fourier series is obtained. Using this result we study a localization problem for Fourier series.

 

 

ŞEBNEM YILDIZ

 

JJMS, 2017, 10(3),235-245

DISCUSSION ON α-CONTRACTIONS AND RELATED FIXED
POINT THEOREMS IN HAUSDORFF b-GAUGE SPACES

In this paper, we have used the structure of b-gauge spaces to prove fixed point theorems for multivalued mappings in the lights of -contraction. Towards the end, the validity of our results have been insured by discussing a possible application and example.

 

MUHAMMAD USMAN ALI

FAHIM UD DIN

 

JJMS, 2017, 10(3),247-263